MathSciNet Relay Station
MathSciNet bibliographic data
MR2007048 93D15 (93C10)
Qian, Chunjiang; Lin, Wei Non-Lipschitz continuous stabilizers for nonlinear systems with uncontrollable unstable linearization. Systems Control Lett. 42 (2001), no. 3, 185–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement